# SDR USAABB02035

- Difficulty date: March 22, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N626AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND ALL FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE, ROWS 1, 4, 6, 9, 13, 18, 23, 26, 29 AND 33.  MAINTENANCE REPLACED ALL TEN BATTERIES.  (M)
